# SDR UIEA2010063000055

- Difficulty date: June 30, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 59,483 hours, 7,854 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 340-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE LCF MODIFICATION IN TPE, THE SKIN PANEL FROM BS 340 TO 520, S-6L TO -14L WAS REPLACED IAW EGAT EI B2008A53M-048 AND NRC U09082. DURING THE PANEL REPLACEMENT, SHORT EDGE MARGINS WERE FOUND IN THE STRAPS AND DOUBLERS IN THE SKIN PANEL.  (THE SEM WAS REPAIRED BY TRIMMING OUT THE HOLES IN THE STRAPS AND OVERSIZING THE ADJACENT FASTENERS AND BY DOUBLER REMOVAL AND INSTALLATION OF A REPAIR DOUBLER IAW EGAT EI B2008A53M-0847 AND NRC U05382. PART 1 OF THIS EO DOCUMENTS THE SEM REPAIRS IAW EGAT EI B2008A53M-0847 AND NRC U05382 WHICH IS APPROVED BY MFG IAW THE FORM 8100-9 DATED 19SEP2008 (SR 1-826434889). PART 2 OF THIS EO COMPLIES WITH THE REPETITIVE INSP REQUIREMENTS OF THE CATEGORY B INTERNAL SKIN DOUBLER INSTALLED BETWEEN BS 380 AND 400, S-13AL.)
